Large-Scale Dynamics of Mean-Field Games Driven by Local Nash Equilibria

File Description SizeFormat 
KN_rev_130521.pdfAccepted version271.1 kBAdobe PDFView/Open
Title: Large-Scale Dynamics of Mean-Field Games Driven by Local Nash Equilibria
Authors: Degond, P
Liu, J-G
Ringhofer, C
Item Type: Journal Article
Issue Date: 1-Feb-2014
URI: http://hdl.handle.net/10044/1/21564
DOI: http://dx.doi.org/10.1007/s00332-013-9185-2
ISSN: 0938-8974
Publisher: SPRINGER
Start Page: 93
End Page: 115
Journal / Book Title: JOURNAL OF NONLINEAR SCIENCE
Volume: 24
Issue: 1
Copyright Statement: © Springer Science+Business Media New York 2013. The final publication is available at Springer via http://dx.doi.org/10.1007/s00332-013-9185-2
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons